Access Restriction

Author Conforti, Michele ♦ Cornujols, Grard
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1995
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Balanced matrices ♦ Linear programming ♦ Propositional logic
Abstract In propositional logic, several problems, such as satisfiability, MAX SAT and logical inference, can be formulated as integer programs. In this paper, we consider sets of clauses for which the corresponding integer programs can be solved as linear programs. We prove that balanced sets of clauses have this property.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1995-09-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 42
Issue Number 5
Page Count 6
Starting Page 1107
Ending Page 1112

Open content in new tab

   Open content in new tab
Source: ACM Digital Library